# SDR SWAA2016102108943

- Difficulty date: October 12, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 61,339 hours, 35,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL PRESSURE DECK, CRACKED AT BS 665, RBL 43.   REPAIRED THE BULKHEAD WEB IAW EA.
